iCliniq logo

Ask a Doctor Online Now

HomeAnswersCardiologycalcium channel blockersChills and vomiting after hypertensive medications. Why?

What causes chills and vomiting with hypertension drugs?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At May 27, 2018
Reviewed AtMay 24, 2024

Patient's Query

Hello doctor,

The patient suddenly feels chills all over the body after taking a beta blocker, calcium channel blocker, Clopidogrel, Aspirin, and Atorvastatin. She is unable to stand, walk or move. The BP monitor shows error and is not showing any BP value. When checked in sphygmomanometer there is Korotkoff sound at any point (no pulse). Also, the patient feels severe vomiting. What is the problem? Is it a shock or heart failure or cardiac arrhythmia or heart attack?

Hello,

Welcome to icliniq.com.

I have reviewed your query and can understand you are worried about a patient who is feeling a bunch of symptoms. Thanks for adding the detailed medications she is taking. From her overall scenario, based on the information provided, it seems she may be having issues due to medication dosage. There is a possibility that, as she takes the medications like calcium channel blocker and a beta blocker, her blood pressure falls to the extent that she feels pulseless, chills all over the body, vomiting, and weakness. Hope it helps. Please feel free to ask more if you need further assistance. I would be happy to help.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Muhammad Majid Hanif
Dr. Muhammad Majid Hanif

Cardiology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Cardiology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy